# SDR UALA2009021300482

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 74,240 hours, 8,907 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BEYOND LIMITS OF SRM, BS 720-740, STR 25L-26L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED EXTERNAL DOUBLER WITH BLIND FASTENERS.
